• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

my mental state is getting worse please help

B

bounty74

New member
Joined
Jul 26, 2018
Messages
2
I'm on anti psychotic and anti depressant medication. I'm hearing voices all the time and having visual hallucinations. recently I've started having severe intrusive thoughts about violence towards others and self harm, they are like gruesome images in my head. for the last week I've not been sleeping hardly at all and I can't concentrate on anything. I'm scared I'm going to act on these intrusive thoughts. what should I do?
 
Zero One

Zero One

Well-known member
Joined
May 19, 2020
Messages
3,733
Location
United States
Let your psychiatrist know. He/she may need to change your meds. They once had to take me off a medication I really liked (because I felt mostly normal in a way and had high energy levels) but it was making my thoughts unstable and I had to be hospitalized. Sorry to hear that you are scared. I hope you feel better soon.
 
K

karl7

Well-known member
Joined
Jul 9, 2013
Messages
925
I'm on anti psychotic and anti depressant medication. I'm hearing voices all the time and having visual hallucinations. recently I've started having severe intrusive thoughts about violence towards others and self harm, they are like gruesome images in my head. for the last week I've not been sleeping hardly at all and I can't concentrate on anything. I'm scared I'm going to act on these intrusive thoughts. what should I do?
you should get yourself admitted to a psych hospital straight away and tell your pdoc PERIOD
 
W

wellness

Well-known member
Joined
Aug 11, 2010
Messages
488
Location
UK
I'm on anti psychotic and anti depressant medication. I'm hearing voices all the time and having visual hallucinations. recently I've started having severe intrusive thoughts about violence towards others and self harm, they are like gruesome images in my head. for the last week I've not been sleeping hardly at all and I can't concentrate on anything. I'm scared I'm going to act on these intrusive thoughts. what should I do?
Like the previous reply you should indeed see a Psychiatrist pronto !! Now that you are fully AWARE and Make your self fully aware that these "Intrusive Thoughts" originate from the Voices so you should NOT PERIOD NOT act on them develop the ability to distinguish all the garbage put out by The Voices and simply IGNORE this SHIT !!!

Cheerio !!!
 
D

ddjaz0

Well-known member
Joined
Jun 23, 2015
Messages
82
What are they? You can do an exposure therapy with it, ie just subject yourself to the images ideas so you control them. Whatever it is, the stress is that they originate in your mind, so figure them out.
 
N

Noel

Member
Joined
Apr 18, 2021
Messages
12
Location
Western North Carolina
I'm on anti psychotic and anti depressant medication. I'm hearing voices all the time and having visual hallucinations. recently I've started having severe intrusive thoughts about violence towards others and self harm, they are like gruesome images in my head. for the last week I've not been sleeping hardly at all and I can't concentrate on anything. I'm scared I'm going to act on these intrusive thoughts. what should I do?
 
D

ddjaz0

Well-known member
Joined
Jun 23, 2015
Messages
82
That’s the nature of intrusive thoughts, it’s generally fear about what you may do, the purpose of your thoughts, what they mean, etc.
 
N

Noel

Member
Joined
Apr 18, 2021
Messages
12
Location
Western North Carolina
bounty74, This sounds just awful, all of these symptoms will give you no rest. I agree that your doctor, if you have one, should be made aware of your suffering. I suffer in agony also with bipolar disorder and feel as though there is no safe place I can go. I have just started back on Lithium and although my kidneys are not healthy, I have decided to increase it, the mental confusion, and anger were impossible. In just 5 days and 150 mgs of the lithium increase I am feeling like the boat has stopped rocking and I can think a positive thought again, just five days!!! So, I can offer you hope if you keep trying until you and your doc can get your meds right. Please do not give up!!! It is a hard thing to believe in this state of mind, but GOD is real and He does care!!! I know He will bless you and help you find your footing again. Noel
 
D

ddjaz0

Well-known member
Joined
Jun 23, 2015
Messages
82
Noel I am aware that advice can sound patronizing, but have you tried emotional anchoring? Namely, recall things that you like or appreciate to effect you emotional state? The mind is like a computer, it is up to you what you browse.
 
N

Noel

Member
Joined
Apr 18, 2021
Messages
12
Location
Western North Carolina
Noel I am aware that advice can sound patronizing, but have you tried emotional anchoring? Namely, recall things that you like or appreciate to effect you emotional state? The mind is like a computer, it is up to you what you browse.
 
N

Noel

Member
Joined
Apr 18, 2021
Messages
12
Location
Western North Carolina
ddjazO, Thanks for the new thought! I think that through my beliefs I am always trying to, as you say, anchor. But it is so hard to get past the static in my head and the negative patterns of thought and behavior I have sunk into over the past 50 years. I am hoping that sharing my feelings and such with other poor souls on this forum will help to detoxify some of the lies I have been believing that add to my distress. Agnostic is better than nothing, at least you believe in a Supreme Power and that may help you with all that you are dealing with. Noel
 
N

Noel

Member
Joined
Apr 18, 2021
Messages
12
Location
Western North Carolina
ddjazO, Does that "O" really have to be a Cap? I agree with your statements about fear. I have begun to realize that my life revolves around fears, all sorts but especially when will the next episode start and how in the world will I ever get control over it. So then, although I may be angry and frustrated because I am expecting God to take away the pain and confusion and when He doesn't and I am in such agony, I just have to wait and trust and that is so very hard. I think of God as a person and wouldn't any person who loves me want to take the pain away? Well, I am beginning to see, that His ways are higher than mine and His love and help is a huge mystery. So, I stand in the fires of hell and wait for Him to act. For me, believing is hard but I can not live without defaulting into my faith. I am glad that you have found help with the Depacote. I am still struggling with the Lithium, but it's worked for me in the past and I can sort of trust it will again. Noel
 
D

ddjaz0

Well-known member
Joined
Jun 23, 2015
Messages
82
To imagine a supreme being is good enough, creator of all life on earth. But also living things that you like/care about. An animal, or people you know. Or a place. Honestly it has to do with browsing something random that has nothing to do with you. The closer you are to you reality the less that will happen. It is akin to being really over involved intellectually, in nothing. Just really smart, but too detached psychologically.
How do you feel about confession ? Discussing your flaws, mistakes, disappointments and shortcomings can be an excellent way to engage with who you are. All people have flaws and errors, all errors are equivalent, and reality is perfect.
 
D

ddjaz0

Well-known member
Joined
Jun 23, 2015
Messages
82
You can look at this like a purpose or mission in life. You are faced with whatever struggles, don’t be surprised, that everyone’s struggles are the same. All human beings have this. Ironically the best method can be to go in to the pain, rather than out. Acceptance of all circumstance and situations. All of it is created for a purpose. The situations are episodic. It’s like a game with varying levels, all existing simoultaneously. The higher level includes the lower level . The lower level is only about confusion about the higher level . To accept and understand you are being told something, and you cannot control the outcome.
 

Similar threads

Top